# SDR UALA2012042302410

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,525 hours, 21,568 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CROWN FWD OF TCAS, BS 427 BETWEEN BL 0 AND STR 1R HAS STATIC DISCHARGE.  DRILLED OUT DAMAGE, PERFORMED HFEC I NSPECTION, NO CRACK NOTED.  PERFORMED FHSR OF HOLE PER NDTM 51-00-16, PART 6 NO CRACKS NOTED INSTALLED SOLID FASTENER PER SRM.
